# SDR SWAA2022070110062

- Difficulty date: May 21, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 273 AT RT WING 2022-265836 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 273 AT RT WING IAW B737-700 SRM 51-40-02 ;51-10-02;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 273 AT RT WING IAW B737-700 SRM 51-40-02 ;51-10-02
